# SDR SIMA20240206001

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 22,451 hours, 14,528 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ENG VIBE / DECLARED EMERGENCY # 1 ENG VIBE 2.2. INCREASED TO CLIMB TO F170.RAN ABO VIBE CHECK LIST. AT IDLE VIBE WASD 3.6 AND GETTING WORSE.RAN @ 50% TO KEEP VIBE ABOVE 4.0. PHYSICALLY SHAKING AIRCRAFT, ENG 1 PRECAUTIONARY SHUTDOWN PER CAPT. DECISION. RAR LH ENGINE FWD ACCELEROMETER IAW GE LMM 77-00-00. SEE ITEM 2 FOR VIBE CHECK. ACCOMPLISHED VISUAL INSPECTION, CLEANING AND CONTINUITY CHECK OF W9 HARNESS IAW SPWM 20-64-00. CONTINUITY CHECK PASSED. ACCOMPLISHED VISUAL INSPECTION OF LH ENGINE FAN ABRADABLE STRIP IAW GE LMM 72-23-01. NO DEFECTS NOTED OUTSIDE OF ALLOWABLE LIMITS.
